# SDR EIAA200900096

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 90,551 hours, 16,266 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 220-240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 220 STR 28 AR HAS A ELONGATED HOLE COMMON TO STRIP CLIP.  REMOVED AND REPLACED STR AT BS 220-240 STR 28 AR PER SRM 51-30-02 PG 2-3 AND7-8
